MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL NC 10X130MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL NC 10X130MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03325, 0001825034 - 2020 - 03326, 0001825034 - 2020 - 03327.
 
Event or Problem Description
It was reported that the surgeon reamed and broached to the appropriate size for the implant being implanted.The surgeon indicated the implants did not fit the same way the broach fit.Each of the implants included in this were immediately explanted until the desired fit of the final implant was achieved.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Cmp-0620794 this follow-up report is being submitted to relay additional information.Updated: b4, b5, g4, h2, h3, h6 complaint sample was evaluated and the reported event was not confirmed.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Device analysis indicated that the device met specification.Device was returned and evaluated against the complaint.Visual inspection found the stem to be in good overall condition with no major damage.Scratching was observed on the neck flats and polished distal tip of the stem.Dimensional analysis was performed to identify the stem.Both the overall length and porous thickness at cross section a-a were found to be within specification for a 10mm echo stem.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO POR FMRL NC 10X130MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10443405
Report Number0001825034-2020-03328
Device Sequence Number14476361
Product Code KWA
UDI-Device Identifier00887868260414
UDI-Public00887868260414
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192010
Device Lot Number540650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1